American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49L25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ezequiel Maderna. Translation invariance of weak KAM solutions of the Newtonian $N$-body problem. Proc. Amer. Math. Soc. 141 (2013) 2809-2816.
Abstract, references, and article information   
View Article: PDF

[2] Yoshikazu Giga, Przemysław Górka and Piotr Rybka. A comparison principle for Hamilton-Jacobi equations with discontinuous Hamiltonians. Proc. Amer. Math. Soc. 139 (2011) 1777-1785. MR 2763765.
Abstract, references, and article information   
View Article: PDF

[3] Espen Robstad Jakobsen. $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004) 3203-3213. MR 2073294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Jensen, Maciej Kocan and Andrzej Swiech. Good and viscosity solutions of fully nonlinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 533-542. MR 1862134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. N. Barron and R. Jensen. Optimal control and semicontinuous viscosity solutions . Proc. Amer. Math. Soc. 113 (1991) 397-402. MR 1076572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1